# SDR SWAA2025081199183

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 29,690 hours, 14,777 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill Drain
- Condition: Odor
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TERRIBLE SMELL COMING FROM AFT GALLEY FLOOR DRAINS<[01] CLEANED AND FLUSHED AFT ENTRY AND AFT SERVICE DOOR SILL DRAINS REF AMM 38-31-00
